Canonical bases and affine Hecke algebras of type D

Peng Shan Université Paris 7 Michela Varagnolo Université de Cergy-Pontoise Éric Vasserot Université Paris 7

Quantum Algebra Representation Theory mathscidoc:1908.29002

Advances in Mathematics, 227, 267-291, 2011
We prove a conjecture of Miemietz and Kashiwara on canonical bases and branching rules of affine Hecke algebras of type D. The proof is similar to the proof of the type B case in Varagnolo and Vasserot (in press) [15].
Affine Hecke algebras; Canonical bases
[ Download ] [ 2019-08-28 14:51:55 uploaded by pengshan ] [ 82 downloads ] [ 0 comments ]
@inproceedings{peng2011canonical,
  title={Canonical bases and affine Hecke algebras of type D},
  author={Peng Shan, Michela Varagnolo, and Éric Vasserot},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190828145155285627474},
  booktitle={Advances in Mathematics},
  volume={227},
  pages={267-291},
  year={2011},
}
Peng Shan, Michela Varagnolo, and Éric Vasserot. Canonical bases and affine Hecke algebras of type D. 2011. Vol. 227. In Advances in Mathematics. pp.267-291. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190828145155285627474.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved